# SDR RAAA98B2034

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S6 54104, FOUND BS 1130 FRAME FWD FACE AND SHEAR TIE CORRODED AT STR 29L TO 29R.  REPAIRED PER SRM 53-10-4, FIG 15, SHEET 3, 51-10-6 AND 51-30-2, M-54 NR 305.
